Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Constant pain over appendix area, weight loss, nausea, tests show high bilrubin, normal CAT, ultrasound. Cause?

My daughter has a pain that is constant right over where her liver/galbladder/appendix is. She has had catscans and ultrasounds of the area and nothing has shown anything unusual. She has experience weightloss, nausea and blood tests only show an increase in her billirubin. It has spiked to 2.9 and is currently at 1.4. Any ideas on what it might be?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Only rise in bilirubin does not explain her pain
it is imp to know if her bilirubin is direct or indirect hyperbilirubinemia
if indirect bili is normal then poss it is Gilberts syndrome
if her CT scan is normal then it is possible that she may be having functional abdomainal pain syndrome
talk to her observe he if she has stress or has pain durng stress
these sympt are common in teenagers
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor